# SDR REXA2022081500639

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FS364-485 FLOOR SEAT TRACK SEGMENT IS CORRODED.  REMOVED SEAT TRACK SECTIONS (2) IAW CRJ 900 AMM 53-00-49-000-801 A07.  INSTALLED NEW SERVICEABLE SEAT TRACK AT LBL27 FROM FS 364-FS485 IAW CRJ 900 AMM 53-00-49-400-801 A07. FABRICATED NEW SERVICEABLE SEAT TRACK SEGMENT FOR LBL27 FROM FS364- FS485 IAW MHIRJ REO 670-53-00-589 REV -C DATED 2023-02-08 REPAIR B(1.A) AND CRJ-900 DRAWING SH690-32127 REV A. NEW PART#: 670-53-00-692-1.
